# SDR AALA202303071727

- Difficulty date: March 6, 2023
- Submitted: March 7, 2023
- Operation: Air carrier
- Aircraft: N450AN
- Make and model: Airbus A321-253NX
- Aircraft serial: 10810
- Aircraft time: 3,489 hours, 938 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door
- Condition: Out Of Adjust
- Location: Zone 900 - Lav/G
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LAVATORY E ENTRY DOOR DIFFICULT TO OPEN AND CLOSE. MAINTENANCE ADJUSTED LAVATORY E ENTRY DOOR.
